Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 797542, 8 pages
http://dx.doi.org/10.1155/2015/797542
Research Article

Mathematical Analysis for a Discrete Predator-Prey Model with Time Delay and Holling II Functional Response

1College of Information Science and Technology, Hunan Agricultural University, Changsha 410128, China
2Department of Electronic and Information Technology, Jiangmen Polytechnic, Jiangmen 529000, China
3College of Instrumentation & Electrical Engineering, Jilin University, Changchun 130061, China

Received 31 May 2014; Revised 19 August 2014; Accepted 28 August 2014

Academic Editor: Zbigniew Leśniak

Copyright © 2015 Dehong Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dehong Ding, Kui Fang, and Yang Zhao, “Mathematical Analysis for a Discrete Predator-Prey Model with Time Delay and Holling II Functional Response,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 797542, 8 pages, 2015. doi:10.1155/2015/797542